# SDR YENA2023090801055

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N985JT
- Make and model: Airbus A321-231
- Aircraft serial: 07798
- Aircraft time: 24,449 hours, 4,796 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 82497211026
- Part serial: 25407325
- Condition: Failed
- Location: Lt Engine
- Part time: 24,449 hours, 4,796 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#133, BOS-SEA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' ENG 1 EPR 1 FAULT PUT AC IN N1 MODE NOT ABLE TO MAINTAIN SPEED AT 36K DESCENDED LOW AN STILL NOT ABLE TO KEEP SPEED UP LARGE SPLIT BETWEEN THE ENGINES #1 ENG NOT ABLE TO ACHIEVE CLIMB POWER LARGE FUEL FLOW SPLIT OF 1000LB PER HOUR HOUR BETWEEN ENGINES HALF INCH SPLIT BETWEEN THRUST LEVERS TO MATCH ENGINE PARAMETERS; REPLACED ENG 1 FADEC PER TSM 73-22-00-810-817-B AND OPS CHECK GOOD ON HIGH POWER RUN WITH NO FUEL FLOW SPIT NOTED AT TOGA.'
